Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 271, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 18, 2015, 7:54 PM MDT for Colfax County, Union County, New Mexico. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2015, 7:54 PM MDT (01:54 UTC)
- Expired
- Aug 18, 2015, 8:30 PM MDT
- In force
- 36 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Colfax County, NM, Union County, NM
The radar
The Pueblo radar (KPUX), 191 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 8:10 PM MDT | HAIL 0.75 | Capulin, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.9 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2335 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1537 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 16.5
The text
As transmitted, in the capitals the NWS used until 2016.
307
WUUS55 KABQ 190154
SVRABQ
NMC007-059-190230-
/O.NEW.KABQ.SV.W.0271.150819T0154Z-150819T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
754 PM MDT TUE AUG 18 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN UNION COUNTY IN NORTHEASTERN NEW MEXICO...
EAST CENTRAL COLFAX COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 830 PM MDT
* AT 753 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CAPULIN...OR
9 MILES WEST OF DES MOINES...MOVING SOUTHEAST AT 15 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DES MOINES...FOLSOM AND CAPULIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
TO REPORT SEVERE WEATHER CONTACT THE NATIONAL WEATHER SERVICE OFFICE
IN ALBUQUERQUE AT 1.888.386.7637.
&&
LAT...LON 3679 10421 3691 10401 3681 10368 3661 10381
3659 10405
TIME...MOT...LOC 0153Z 310DEG 15KT 3681 10399
HAIL...1.25IN
WIND...60MPH
$$
SHOEMAKE1 follow-up statement
925
WWUS55 KABQ 190218
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
818 PM MDT TUE AUG 18 2015
NMC007-190227-
/O.CAN.KABQ.SV.W.0271.000000T0000Z-150819T0230Z/
COLFAX-
818 PM MDT TUE AUG 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COLFAX COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3677 10397 3681 10388 3676 10371 3661 10381
3660 10396
TIME...MOT...LOC 0217Z 310DEG 15KT 3674 10389
$$
NMC059-190230-
/O.CON.KABQ.SV.W.0271.000000T0000Z-150819T0230Z/
UNION-
818 PM MDT TUE AUG 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR NORTHWESTERN UNION COUNTY...
AT 817 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DES MOINES...
MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DES MOINES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3677 10397 3681 10388 3676 10371 3661 10381
3660 10396
TIME...MOT...LOC 0217Z 310DEG 15KT 3674 10389
HAIL...0.88IN
WIND...60MPH
$$
SHOEMAKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 5:55 PM MDT, 1 hour 59 minutes earlier.
Area forecast discussion, Aug 18, 5:55 PM MDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 555 PM MDT TUE AUG 18 2015 .AVIATION... 00Z TAF CYCLE DRY AIR HAS PUT THE KIBOSH ON STORMS IN MOST OF WESTERN NEW MEXICO...AND ATTENTION HAS TURNED TO A COLD FRONT THAT IS ENTERING THE NORTHEASTERN CORNER OF THE STATE. A COUPLE OF STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE INTO THE EVENING HOURS BEHIND THIS BOUNDARY WITH DOWNBURST WINDS TO 50KT...LARGE HAIL...AND HEFTY DOWNPOURS ACCOMPANYING. THE FRONTAL BOUNDARY WILL ADVANCE SOUTH AND WEST OVERNIGHT...EVENTUALLY BREACHING THE CENTRAL MOUNTAIN CHAIN AND SPILLING INTO THE RIO GRANDE VALLEY. GUSTY WINDS TO 25 TO 35KT WILL BE FOUND ALONG AND BEHIND THE FRONT. SOME PATCHES OF LOW CLOUDS/MVFR CEILINGS WILL ALSO FILL IN BEHIND THE FRONT IN PARTS OF THE NORTHEASTERN QUADRANT OF THE STATE. INTO WEDNESDAY...LITTLE PROSPECTS FOR STORMS DUE TO DRIER AND MORE STABLE CONDITIONS ARRIVING BEHIND THE FRONT. 52 && .PREV DISCUSSION...338 PM MDT TUE AUG 18 2015... .SYNOPSIS... A BACK DOOR COLD FRONT DROPPING SOUTHWESTWARD THROUGH THE EASTERN PLAINS THIS AFTERNOON AND EVENING WILL PUSH WESTWARD THROUGH GAPS IN THE CENTRAL MOUNTAIN CHAIN LATE TONIGHT WITH A MODESTLY GUSTY EAST CANYON WIND AROUND ALBUQUERQUE AND SANTA FE. AFTER HIGHS FALL A FEW TO 21 DEGREES BELOW TODAYS READINGS ON WEDNESDAY...THEY WILL REBOUND IN MOST PLACES THROUGH THE END OF THE WEEK WITH READINGS PLATEAUING A FEW TO 8 DEGREES ABOVE NORMAL ON FRIDAY AND SATURDAY. DRIER AIR WITH THE FRONT WILL LEAD TO A DOWN TICK IN SHOWER AND THUNDERSTORM COVERAGE WEDNESDAY...BUT MOISTURE WILL GRADUALLY IMPROVE THURSDAY THROUGH THE SATURDAY WITH INCREASING THUNDERSTORM COVERAGE EACH DAY. && .DISCUSSION... AFTER SOME WETTER SHOWERS AND STORMS ACROSS THE EAST WITH TONIGHTS COLD FRONT...A HIGH PRESSURE SYSTEM OVER THE CA COAST AND DRYING BEHIND THE COLD FRONT SHOULD PREVENT SIGNIFICANT PRECIPITATION ACCUMULATION THURSDAY. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL PASS EASTWARD ALONG THE WESTERN US AND CANADIAN BOARDER THURSDAY THROUGH SATURDAY DRAWING BETTER MONSOON MOISTURE NORTHWARD OVER NM AS THE UPPER HIGH SHIFTS EASTWARD OVER SOUTHERN PORTIONS OF THE STATE. THE TROUGH EXTENDING SOUTH OF THE UPPER LOW SHOULD INDUCE A DECENT CROP OF SCATTERED TO ISOLATED SHOWERS AND STORMS ON SATURDAY. IN THE WAKE OF THE UPPER TROUGH ANOTHER BACK DOOR COLD FRONT WILL PLUNGE SOUTHWESTWARD THROUGH THE STATE SATURDAY NIGHT THROUGH SUNDAY. DEPENDING ON THE PROGRESS OF THE FRONT...SOUTHWESTERN...WESTERN AND CENTRAL AREAS SHOULD BE FAVORED FOR ANOTHER ROUND OF SCATTERED TO ISOLATED STORMS ON SUNDAY. 44 && .FIRE WEATHER... W TO NW SURFACE WINDS HAVE MODESTLY REACHED CRITICAL THRESHOLDS AS HAS MINIMUM RH AT SPOTTY LOCALES ACROSS ROUGHLY THE NW THIRD OF THE FCST AREA AS OF MID AFTN. THESE MARGINAL CONDITIONS MAY CONTINUE ANOTHER 2 OR 3 HOURS...BUT AS INDICATED IN PREVIOUS DISCUSSION...NO RED FLAG WARNING WILL BE HOISTED AS FUEL CONDITIONS AND FIRE DANGER LVLS WILL NOT BE OF GREAT ENOUGH CONCERN TO DO SO. HAVING SAID THAT IT STILL LOOKS LIKE EXPOSED UPPER SLOPES AS WELL AS RIDGE/SADDLE LOCATIONS IN N CENTRAL AND NW AREAS WILL LIKELY EXPERIENCE GUSTS OF 30 TO 35 MPH ON OCCASION INTO AT LEAST THE EARLY EVE IF NOT A BIT LONGER. SURFACE DEW POINT TEMPERATURES HAVE DROPPED INTO THE 20S AND 30S BRINGING ABOUT THE RATHER MARGINAL CRITICAL CONDITIONS WE ARE SEEING. BACKDOOR COLD FRONT IN NE NM MAKING ONLY VERY SLOW SOUTHWARD PROGRESS SO FAR THROUGH THE AFTN...STILL N OF TUCUMCARI AS OF MID AFTN. THIS FRONT AND THE WEAKLY UPSLOPE FLOW BEHIND IT WILL BRING ABOUT A CHANCE FOR WETTING THUNDERSTORM RAINS ACROSS THE NE AND E CENTRAL PLAINS. A FEW WILL ALSO ROAM SOUTHERN CATRON AND SOUTHERN SOCORRO COUNTIES. STRONG GUSTY WINDS WILL ACCOMPANY THE STRONGER STORMS AND...ACROSS THE EAST...THE POTENTIAL OF A FEW HAIL PRODUCERS STILL EXISTS. THE SURGE OF SOMEWHAT COOLER AIR FROM THE NE WHICH MAY GET A BIT OF A BOOST FROM THUNDERSTORM OUTFLOWS IS EXPECTED TO REACH THE EAST SLOPES OF THE CENTRAL MTN CHAIN LATER TONIGHT WITH UPSLOPE LOW CLOUDS AND MAYBE A FEW PATCHES OF LIGHT RAIN OR ISOLATED SHOWERS AND STORMS EXPANDING GENERALLY NORTH OF I-40. LOCALLY GUSTY E TO SE GAP WINDS INTO THE RIO GRANDE VALLEY MAY STILL DEVELOP AN HOUR OR TWO EITHER SIDE OF DAWN WED...BUT STILL APPEARS THAT THE STRONGEST GAP WINDS WILL NOT DEVELOP UNTIL WED EVE. DUE TO THE COOLING AND MODEST MOISTENING EAST OF THE FRONT RH RECOVERIES TONIGHT SHOULD BE BETTER MOST OF THE EAST COMPARED TO THE WEST. AFTN TEMPS TO BE MUCH COOLER BY 10 TO 20 DEGREES WED COMPARED TO TODAY MAKING FOR A MORE STABLE LOWER ATMOSPHERE AND ALLOWING ONLY A VERY SMALL CHANCE FOR ISOLATED SHOWERS AND STORMS NEAR AND A LITTLE WAYS EAST OF THE CENTRAL MTN CHAIN. STILL DRY BUT ONLY A BIT COOLER IN THE WEST. WARMING TEMPS AND SLIGHT MOISTURE INCREASE FOR THU BUT STILL PRIMARILY A DRY PATTERN...FOLLOWED BY A LITTLE FURTHER MOISTENING AND RECOVERY FRI. MAIN FEATURE TO WATCH FOR LATE WEEK STILL LOOKS TO BE ANOTHER POTENT UPPER LEVEL TROUGH THAT WILL PASS WELL NORTH OF THE STATE BUT COULD ASSIST IN DRAWING MONSOON MOISTURE BACK NORTHWARD. EXCELLENT VENTILATION WED CENTRAL AND WEST WITH POCKETS OF FAIR TO LOCALLY POOR VENT RATES FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN TO THE HIGH PLAINS. SHOULD REMAIN VERY GOOD TO MOSTLY EXCELLENT WEST HALF INTO FRI WITH IMPROVING RATES EAST THROUGH FRI. 43 .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 18, 5:17 AM MDT, 14 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 517 AM MDT TUE AUG 18 2015 NMZ501>540-191130- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 517 AM MDT TUE AUG 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A MUCH DRIER AND WINDIER WEATHER PATTERN WILL DEVELOP TODAY WITH LARGELY THUNDERSTORM FREE CONDITIONS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN UNSEASONABLY STRONG BACKDOOR COLD FRONT WILL DROP INTO EASTERN NEW MEXICO TONIGHT. THIS FRONT WILL RESULT IN MUCH COOLER CONDITIONS EAST OF THE CENTRAL MOUNTAIN CHAIN WEDNESDAY. MONSOON MOISTURE IS FORECAST TO RETURN TO CENTRAL AND WESTERN NEW MEXICO FRIDAY AND CONTINUE THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 33
In the hours before
Special weather statement, Aug 18, 4:51 PM MDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 451 PM MDT TUE AUG 18 2015 NMZ527-530-182315- UNION COUNTY-RATON RIDGE/JOHNSON MESA- 451 PM MDT TUE AUG 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND EAST CENTRAL COLFAX COUNTIES UNTIL 515 PM MDT... AT 450 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST OF FOLSOM...OR 13 MILES NORTHWEST OF DES MOINES...MOVING SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. SOME LOCATIONS IMPACTED INCLUDE CAPULIN AND CAPULIN VOLCANO NATIONAL MONUMENT. && LAT...LON 3685 10422 3698 10391 3683 10353 3655 10409 TIME...MOT...LOC 2250Z 330DEG 24KT 3685 10404
Local storm report, Aug 18, 5:27 PM MDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
527 PM MDT TUE AUG 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 3 NNE CAPULIN 36.78N 103.97W
08/18/2015 E1.75 INCH UNION NM OTHER FEDERAL
&&
EVENT NUMBER ABQ1502374
TRMLocal storm report, Aug 18, 6:16 PM MDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
616 PM MDT TUE AUG 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM TSTM WND GST 14 NE GLADSTONE 36.45N 103.81W
08/18/2015 E70 MPH UNION NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1502375
SHOEMAKELocal storm report, Aug 18, 7:21 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
721 PM MDT TUE AUG 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL DES MOINES 36.76N 103.83W
08/18/2015 E1.75 INCH UNION NM TRAINED SPOTTER
DENTS TO VEHICLE FROM GOLFBALL SIZED HAIL.
&&
EVENT NUMBER ABQ1502376
SHOEMAKESpecial weather statement, Aug 18, 7:35 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
735 PM MDT TUE AUG 18 2015
NMZ527-190215-
RATON RIDGE/JOHNSON MESA-
735 PM MDT TUE AUG 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND
NORTHEASTERN COLFAX COUNTIES UNTIL 815 PM MDT...
AT 735 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES WEST OF FOLSOM...OR 17 MILES EAST OF
RATON...MOVING SOUTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DES MOINES...FOLSOM AND CAPULIN.
OTHER LOCATIONS AFFECTED INCLUDE CAPULIN VOLCANO NATIONAL MONUMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK
AND HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3691 10380 3687 10381 3685 10380 3683 10382
3682 10379 3678 10378 3676 10381 3671 10380
3667 10382 3654 10406 3686 10426 3699 10411
3699 10400
TIME...MOT...LOC 0135Z 310DEG 16KT 3687 10412
SHOEMAKESpecial weather statement, Aug 18, 7:45 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
745 PM MDT TUE AUG 18 2015
NMZ530-190215-
UNION COUNTY-
745 PM MDT TUE AUG 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL UNION COUNTY UNTIL
815 PM MDT...
AT 744 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF MOUNT DORA...OR 17 MILES WEST OF
CLAYTON...MOVING SOUTHEAST AT 40 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE HIGHWAY 56 BETWEEN MILE MARKERS 65 AND
75.
&&
LAT...LON 3616 10327 3640 10362 3654 10350 3637 10304
3633 10304
TIME...MOT...LOC 0144Z 301DEG 33KT 3643 10348The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 6:28 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 47 min |
| Aug 18, 6:40 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 50 min |
| Aug 18, 6:45 PM MDT | Areal Flood Advisory | ABQ | Union | 2 hr |
| Aug 18, 7:14 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 46 min |
| Aug 18, 7:35 PM MDT | Special Weather Statement | ABQ | 40 min | |
| Aug 18, 7:45 PM MDT | Special Weather Statement | ABQ | Union | 30 min |
| Aug 18, 7:59 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, Union | 46 min |
| Aug 18, 8:26 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 49 min |
| Aug 18, 8:32 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, Union | 118 min |
| Aug 18, 9:09 PM MDT | Special Weather Statement | ABQ | Union | 51 min |
| Aug 18, 10:06 PM MDT | Areal Flood Advisory | ABQ | Union | 114 min |
| Aug 18, 10:06 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 39 min |
| Aug 18, 10:43 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 47 min |
| Aug 18, 10:49 PM MDT | Tornado Warning | ABQ | Quay | 26 min |
| Aug 18, 10:52 PM MDT | Tornado Warning | ABQ | Quay | 23 min |
| Aug 18, 11:05 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, Union | 115 min |
| Aug 18, 11:12 PM MDT | Special Weather Statement | ABQ | Harding | 33 min |
| Aug 18, 11:42 PM MDT | Special Weather Statement | ABQ | Harding | 33 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.